# SDR UIEA2020100622150

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,358 hours, 18,117 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Distorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 BLADE NR 11 HAS DISTORTION.  PERFORMED INSPECTION OF THE FAN BLADE, IAW B767 AMM 72-31-02-226-012-H00.  DIMENSIONS FOUND TO BE AT 0.15 INCHES AT THIS TIME, WITHIN LIMITS AT THIS TIME.  OPENED NON-MEL FOR TRACING: MDDR 135354.
